# SDR AWXA200400488

- Difficulty date: May 9, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,582 hours, 21,049 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: E0053R8B3ASNF
- Condition: Broken
- Location: Seat Row 26 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT WAS FOUND INOPERATIVE AT SEAT ROW 26 L/H. MAINTENANCE REPAIRED A BROKEN WIRES AT BULKHEAD CONNECTOR SEAT ROW 26 L/H, OPERATIONAL CHECK WAS GOOD.
